Alert archive / Arkansas / River Flood Warnings in 2016

River Flood Warning 49, NWS Little Rock, AR

May 1, 2016Independence County, Jackson County, Lawrence County, Arkansas

NWS Little Rock, AR issued this river flood warning at May 1, 2016, 5:44 AM CDT for Independence County, Jackson County, Lawrence County, Arkansas. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 1, 2016, 5:44 AM CDT (10:44 UTC)
Expired
May 5, 2016, 10:00 AM CDT
In force
4 days
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
Minor

Counties Independence County, AR, Jackson County, AR, Lawrence County, AR

The radar

The Memphis radar (KNQA), 135 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River at Black Rock (BKRA4). The gauge peaked at 16.22 ft at May 1, 2016, 6:00 PM CDT.

actionminormoderate1015202505/0105/0205/0305/0405/0505/06
Action stage
12 ft
Minor stage
14 ft
Moderate stage
25 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07072500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

567 
WGUS44 KLZK 011044
FLWLZK


FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
544 AM CDT SUN MAY 1 2016

...The National Weather Service in Little Rock has issued a Flood 
Warning for the following rivers in Arkansas...

  Black River At Black Rock affecting Independence...Jackson and 
  Lawrence Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on our  
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.

Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in

&&

ARC063-067-075-020144-
/O.NEW.KLZK.FL.W.0049.160501T1044Z-160505T1500Z/
/BKRA4.1.ER.160501T0946Z.160502T0600Z.160504T0900Z.NO/
544 AM CDT SUN MAY 1 2016

The National Weather Service in Little Rock has issued a 

* Flood Warning for 
  The Black River At Black Rock.
* until Thursday morning...or until the warning is cancelled.
* At  5:00 AM Sunday the stage was 14.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue rising to near 17.0 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  Wednesday morning.
* Impacts at 17.0 feet...Low lying cultivated land and pastures in 
  Lawrence, Jackson, and Independence counties flood.


&&


             Fld     Observed                 Forecast 6 AM
Location     Stg   Stg  Day Time    Sun    Mon    Tue    Wed    Thu

Black River
  Black Rock  14  14.1 Sun 05 AM   14.8   16.8   15.4   13.8   12.9


&&


LAT...LON 3570 9140 3591 9125 3612 9115 3610 9101
 3588 9110 3564 9128                  



$$
5 follow-up statements
526 
WGUS84 KLZK 011603
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1102 AM CDT SUN MAY 1 2016

...From the National Weather Service in Little Rock...the Flood 
Warning continues for the following river in Arkansas...

  Black River At Black Rock affecting Independence...Jackson and 
  Lawrence Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on our  
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.

Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in

&&

ARC063-067-075-020702-
/O.EXT.KLZK.FL.W.0049.000000T0000Z-160505T1048Z/
/BKRA4.1.ER.160501T0946Z.160502T0600Z.160504T0448Z.NO/
1102 AM CDT SUN MAY 1 2016

The Flood Warning continues for
  The Black River At Black Rock.
* until late Wednesday night...Or until the warning is cancelled.
* At 10:00 AM Sunday the stage was 15.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue rising to near 17.0 feet by 
  Monday morning. The river will fall below flood stage by Wednesday 
  morning.
* Impacts at 17.0 feet...Low lying cultivated land and pastures in 
  Lawrence, Jackson, and Independence counties flood.


&&


             Fld     Observed                 Forecast 6 AM
Location     Stg   Stg  Day Time    Mon    Tue    Wed    Thu    Fri

Black River
  Black Rock  14  15.5 Sun 10 AM   17.0   15.4   13.6   13.0   13.0


&&


LAT...LON 3570 9140 3591 9125 3612 9115 3610 9101
 3588 9110 3564 9128                  



$$

65
470 
WGUS84 KLZK 020147
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
847 PM CDT SUN MAY 1 2016

...From the National Weather Service in Little Rock...the Flood 
Warning continues for the following river in Arkansas...

  Black River At Black Rock affecting Independence...Jackson and 
  Lawrence Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on our  
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.

Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in

&&

ARC063-067-075-021647-
/O.EXT.KLZK.FL.W.0049.000000T0000Z-160505T0730Z/
/BKRA4.1.ER.160501T0946Z.160501T2300Z.160504T0130Z.NO/
847 PM CDT SUN MAY 1 2016

The Flood Warning continues for
  The Black River At Black Rock.
* until late Wednesday night...Or until the warning is cancelled.
* At 8:00 PM Sunday the stage was 16.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday evening.
* Impacts at 14.0 feet...Minor flooding begins. Farm ground along 
  east bank begins to flood.


             Fld     Observed                 Forecast 6 AM
Location     Stg   Stg  Day Time    Mon    Tue    Wed    Thu    Fri

Black River
  Black Rock  14  16.2 Sun 08 PM   15.9   14.7   13.4   12.8   12.7


&&


LAT...LON 3570 9140 3591 9125 3612 9115 3610 9101
 3588 9110 3564 9128                  



$$
233 
WGUS84 KLZK 021511
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1011 AM CDT MON MAY 2 2016

...From the National Weather Service in Little Rock...the Flood 
Warning continues for the following river in Arkansas...

  Black River At Black Rock affecting Independence...Jackson and 
  Lawrence Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on our  
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.

Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in

&&

ARC063-067-075-030611-
/O.EXT.KLZK.FL.W.0049.000000T0000Z-160504T2100Z/
/BKRA4.1.ER.160501T0946Z.160501T2300Z.160503T1500Z.NO/
1011 AM CDT MON MAY 2 2016

The Flood Warning continues for
  The Black River At Black Rock.
* until Wednesday afternoon...Or until the warning is cancelled.
* At 9:00 AM Monday the stage was 15.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  late Tuesday morning.
* Impacts at 14.0 feet...Farm ground along east bank begins to flood.


&&


             Fld     Observed                 Forecast 6 AM
Location     Stg   Stg  Day Time    Tue    Wed    Thu    Fri    Sat

Black River
  Black Rock  14  15.4 Mon 09 AM   14.2   13.0   12.3   12.2   12.2


&&


LAT...LON 3570 9140 3591 9125 3612 9115 3610 9101
 3588 9110 3564 9128                  



$$

61
470 
WGUS84 KLZK 030105
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
805 PM CDT MON MAY 2 2016

...From the National Weather Service in Little Rock...the Flood 
Warning continues for the following river in Arkansas...

  Black River At Black Rock affecting Independence...Jackson and 
  Lawrence Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on our  
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.

Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in

&&

ARC063-067-075-031605-
/O.EXT.KLZK.FL.W.0049.000000T0000Z-160504T2200Z/
/BKRA4.1.ER.160501T0946Z.160501T2300Z.160503T1600Z.NO/
805 PM CDT MON MAY 2 2016

...Flood Warning extended until Wednesday afternoon...The Flood 
Warning continues for
  The Black River At Black Rock.
* until Wednesday afternoon...Or until the warning is cancelled.
* At 7:00 PM Monday the stage was 14.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  noon on Tuesday. 
* Impacts at 14.0 feet...Minor flooding begins. Farm ground along east
  bank begins to flood.


             Fld     Observed                 Forecast 6 AM
Location     Stg   Stg  Day Time    Tue    Wed    Thu    Fri    Sat

Black River
  Black Rock  14  14.7 Mon 07 PM   14.2   13.1   12.6   12.4   12.3


&&


LAT...LON 3570 9140 3591 9125 3612 9115 3610 9101
 3588 9110 3564 9128                  



$$
652 
WGUS84 KLZK 031721
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1221 PM CDT TUE MAY 3 2016

...From the National Weather Service in Little Rock...The Flood 
Warning is cancelled for the following river in Arkansas...

  Black River At Black Rock affecting Independence...Jackson and 
  Lawrence Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on our  
Advanced Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.

Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in

&&

ARC063-067-075-031751-
/O.CAN.KLZK.FL.W.0049.000000T0000Z-160504T2200Z/
/BKRA4.1.ER.160501T0946Z.160501T2300Z.160503T1445Z.NO/
1221 PM CDT TUE MAY 3 2016

The Flood Warning is cancelled for
  The Black River At Black Rock.
* At 12:00 PM Tuesday the stage was 13.9 feet.
* Fell below flood stage at 9:45 AM Tuesday.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to 13.4 feet by tomorrow
  morning.



&&


             Fld     Observed                 Forecast 6 AM
Location     Stg   Stg  Day Time    Wed    Thu    Fri    Sat    Sun

Black River
  Black Rock  14  13.9 Tue 12 PM   13.4   12.9   12.9   13.0   12.7


&&


LAT...LON 3570 9140 3591 9125 3612 9115 3610 9101
 3588 9110 3564 9128                  



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at May 1, 4:11 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 1, 4:11 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
411 AM CDT SUN MAY 1 2016

.SHORT TERM...TODAY THROUGH MONDAY NIGHT

A SURFACE FRONT CAN BE SEEN ON REGIONAL RADAR MOSAICS AND SURFACE
OBSERVATIONS EARLY THIS MORNING...LYING FROM BLYTHEVILLE THROUGH
BRINKLEY AND PINE BLUFF AND FINALLY DOWN TO CAMDEN AS OF 4AM.
SOME ISOLATED CONVECTION CONTINUES WELL BEHIND THE FRONT...BUT
EXPECT THIS TO CONTINUE TO WANE THROUGH DAYBREAK. AS SUCH...MUCH
OF THE STATE SHOULD SEE DRY CONDITIONS TODAY. SKIES WILL LIKELY
CLEAR OUT IN THE NORTHWEST...BUT MAY REMAIN PARTLY TO MOSTLY
CLOUDY IN THE SOUTHEAST HALF OF THE STATE. STILL...MOST GUIDANCE
IS GOING WITH UPPER 70S TO LOW 80S IN THE SOUTHEAST WHERE CLOUDS
MAY REMAIN THROUGH THE DAY. UPPER 60S TO LOW 70S WILL BE SEEN IN
THE NORTHWEST.

THE NEXT DISTURBANCE...CURRENTLY OVER SOUTHERN ARIZONA PER WATER
VAPOR SATELLITE IMAGERY...WILL APPROACH FROM THE WEST LATE TONIGHT
AND INTO MONDAY MORNING. SOUTHERN STREAM ENERGY WILL INTERACT WITH
THE AFOREMENTIONED FRONT AS IT WILL BE STALLED ACROSS NORTHERN
LOUISIANA TO PRODUCE SOME SHOWERS AND THUNDERSTORMS IN SOUTHERN
ARKANSAS LATE TONIGHT AND INTO MONDAY. CURRENTLY HAVE RAIN CHANCES
EXTENDING WELL NORTH OF THE FRONT THOUGH AS THE NAM AND EUROPEAN
MODELS INDICATE THE APPROACHING DISTURBANCE WILL HAVE ENOUGH
INFLUENCE TO GENERATE RAINFALL INTO CENTRAL AND EVEN NORTHERN
ARKANSAS MONDAY MORNING. THE GFS IS BY FAR THE DRY OUTLIER AND
SHOWS VIRTUALLY NO PRECIPITATION AS FAR NORTH AS THE I-40
CORRIDOR...MUCH LESS NORTH OF THAT. RAINFALL AMOUNTS WILL BE LIGHT
HOWEVER. BY MONDAY NIGHT RAIN CHANCES WILL BE NEGLIGIBLE AND HIGH
PRESSURE WILL BEGIN TO BUILD INTO THE REGION.

&&

.LONG TERM...TUESDAY THROUGH SATURDAY

HIGH PRESSURE WILL BE OVER THE REGION TO BEGIN THE PERIOD. A
NORTHWEST WIND FLOW ALOFT WILL DRIVE A COLD FRONT THROUGH
ARKANSAS ON WEDNESDAY. MOISTURE WILL BE VERY LIMITED...SO
NO PRECIPITATION IS MENTIONED WITH THE PASSAGE OF THE FRONT.

FROM THERE...A BLOCKING PATTERN WILL SET UP...WITH A DEEP
TROUGH IN THE SOUTHEAST UNITED STATES...RIDGING AROUND HERE...
AND ANOTHER BIG TROUGH OUT WEST. BECAUSE WE WILL BE IN-BETWEEN
SYSTEMS...IT LOOKS LIKE IT WILL STAY DRY LOCALLY.

EVENTUALLY...THE SYSTEM TO THE WEST WILL WOBBLE CLOSE ENOUGH
TO PRODUCE SOME RAIN...BUT THAT WILL PROBABLY WAIT UNTIL THE
PERIOD IS OVER.

AS FAR AS TEMPERATURES...READINGS WILL BE AT/SLIGHTLY BELOW
NORMAL AS THE PERIOD BEGINS...WITH READINGS GOING AT/ABOVE NORMAL
AS THE PERIOD PROGRESSES.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     79  54  67  49 /  10  30  40  10
CAMDEN AR         84  60  73  53 /  10  60  60  10
HARRISON AR       72  49  63  45 /   0  30  30  10
HOT SPRINGS AR    80  58  70  51 /  10  40  50  10
LITTLE ROCK   AR  81  58  69  53 /  10  40  50  10
MONTICELLO AR     83  63  72  54 /  20  50  70  10
MOUNT IDA AR      78  56  69  48 /  10  50  40  10
MOUNTAIN HOME AR  74  51  65  47 /   0  30  30  10
NEWPORT AR        79  55  67  51 /  10  30  40  10
PINE BLUFF AR     82  60  70  54 /  10  50  60  10
RUSSELLVILLE AR   79  54  70  49 /   0  40  40  10
SEARCY AR         80  56  68  51 /  10  30  50  10
STUTTGART AR      81  59  69  53 /  10  40  60  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...64 / LONG TERM...46
Hazardous weather outlook, May 1, 5:00 AM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN MAY 1 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
500 AM CDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DUE TO HEAVY RAIN RECENTLY...THERE WILL BE MINOR TO MODERATE
FLOODING ON MAINLY THE CACHE AND OUACHITA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.

46

In the hours before

Special weather statement, May 1, 12:57 AM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1257 AM CDT SUN MAY 1 2016

ARZ007-016-010615-
INDEPENDENCE AR-SHARP AR-
1257 AM CDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN INDEPENDENCE AND
SOUTH CENTRAL SHARP COUNTIES UNTIL 115 AM CDT...

AT 1257 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR STRAWBERRY...OR 16 MILES NORTHEAST OF BATESVILLE...MOVING EAST AT
35 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AETNA...

LAT...LON 3585 9148 3594 9150 3599 9135 3593 9135
      3589 9136 3589 9124
TIME...MOT...LOC 0557Z 253DEG 37KT 3591 9140

46
Special weather statement, May 1, 2:01 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
201 AM CDT SUN MAY 1 2016

ARZ041-042-053-054-010745-
MONTGOMERY AR-HOT SPRING AR-CLARK AR-GARLAND AR-
201 AM CDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MONTGOMERY...
NORTHWESTERN CLARK...SOUTHERN GARLAND AND HOT SPRING COUNTIES UNTIL
245 AM CDT...

AT 201 AM CDT...DOPPLER RADAR WAS TRACKING A COUPLE OF STRONG
THUNDERSTORMS FROM MEYERS TO 7 MILES EAST OF AMITY...AND MOVING
EAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HOT SPRINGS...         MALVERN...             ROCKPORT...
CADDO VALLEY...        PINEY IN GARLAND COU...
HOT SPRINGS NATIONAL...
DEGRAY LAKE STATE PA...
HOT SPRINGS MEMORIAL...
MEYERS...
LOFTON...              ROCKWELL...            DONALDSON...
FRIENDSHIP...          BISMARCK...            ALPINE...
MAGNET COVE...         CENTRAL...             SUNSHINE...
RED OAK...             BONNERDALE...

LAT...LON 3459 9287 3417 9275 3421 9337 3452 9346
TIME...MOT...LOC 0701Z 266DEG 24KT 3445 9342 3429 9338

46
Local storm report, May 1, 2:18 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
218 AM CDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HAIL             AMITY                   34.27N 93.46W
05/01/2016  M1.00 INCH       CLARK              AR   LAW ENFORCEMENT

            FIRST RESPONDER REPORTED QUARTER SIZE HAIL IN AMITY.

&&

CED

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:05 PM CDTTornado WarningLZKConway25 min
Apr 30, 7:10 PM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy28 min
Apr 30, 7:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner33 min
Apr 30, 7:32 PM CDTTornado WarningLZKConway, Faulkner28 min
Apr 30, 7:38 PM CDTSevere Thunderstorm WarningLZKMarion, Searcy52 min
Apr 30, 7:40 PM CDTSevere Thunderstorm WarningLZKFulton, Izard50 min
Apr 30, 7:52 PM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Marion23 min
Apr 30, 7:56 PM CDTTornado WarningLZKConway, Faulkner11 min
Apr 30, 8:29 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp46 min
Apr 30, 8:35 PM CDTSevere Thunderstorm WarningLZKIzard, Stone25 min
Apr 30, 8:56 PM CDTSpecial Weather StatementLZKMontgomery34 min
Apr 30, 8:59 PM CDTSpecial Weather StatementLZKBaxter46 min
Apr 30, 9:02 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton26 min
Apr 30, 9:15 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp45 min
Apr 30, 9:17 PM CDTSevere Thunderstorm WarningLZKIzard, Sharp43 min
May 1, 12:11 AM CDTSevere Thunderstorm WarningLZKClark34 min
May 1, 12:37 AM CDTTornado WarningLZKClark, Dallas19 min
May 1, 12:57 AM CDTSpecial Weather StatementLZKIndependence18 min
May 1, 1:27 AM CDTSevere Thunderstorm WarningLZKClark, Pike33 min
May 1, 2:01 AM CDTSpecial Weather StatementLZKHot Spring44 min

Nearby

River Flood Warnings in Arkansas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.